# SDR USAA2014100600015

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 39,096 hours, 23,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED SEAT 10L EMER LIGHT LENS BROKEN.  INSTALLED NEW EMER LIGHT LENS AT SEAT 10L IAW AMM 33-51-19-400-001-A STEP 4 B 4.
